Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OhHai

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I wish they would treat me better. Mine just goes into the room and prescribes me medicine.
  2. Haha I should do that dance too. Btw, I also drink some anti-oxidants (Naked juice to be exact), but not that much to assume it helped make a difference.
  3. I'm so overwhelmed that I'm finally clear, I seriously want to cry . Yeah I'm a guy but still haha. I've seriously tried everything and NOTHING worked. Well I finally went to a dermatologist a few weeks ago. I'm using Duac in the morning, Tretinoin at night, and 100mg of doxycycline. I'm technically 100% clear. I have zero active pimples, and I will get one every now and then but it's not huge and embarrassing, or it will die before it even comes out. I just have red marks on my cheeks but I j
  4. The site has a pop-up, thus making it fraudulent in my opinion.
  5. How long have you been using it? I don't use the pea-size amount either. The dryness will go away eventually. I still get dry but it's not that bad.
  6. My dermatologist also told me to use a pea-size amount, but it doesn't spread all over my face. How would you explain that?
  7. Ok so I was on Retin-A and it was working fine. I just went to the dermatologist to get a prescription and maybe something for my red marks. Well she only spent literally like 2 minutes with me and prescribed me doxycycline and Duac, which totally ruins my regimen. She didn't even give me instructions or anything. I felt robbed and taken advantage of. $50 for shitty service? So, having those two meds, how would you use them? All I know is that I need to use Duac in the morning, but I'm so used
  8. If you cut it, you will take too much of the medication at one time. Source: http://www.drugs.com/doxycycline.html
  9. I'm sorry about your situation. My mom didn't really understand either. I'm a guy, and when I was 18 I started to cry about my acne and I told my mom I didn't want to visit my friends/family back home. I'm not ashamed about admitting it. Anyway, I guess that finally made mom understand and she took me to a dermatologist.
  10. Hello everyone. I use Retin-A (Tretiwhatever). So the first week I broke out pretty bad, then the second week I was still breaking out but not as bad. My face was also very red and I got some pretty bad irritation under my eyes. Well I'm finally on the third week and the redness is going away and I'm not breaking out anymore. Everything is somewhat clear except for my CHEEKS. I have had old red marks on my cheeks for a very long time. I thought I was already in the "fading away" stage, but the
  11. Yes you do. And trust me, just go to a dermatologist. If not then it's going to bother you for years, so take a few hours of your time and go to one. I went to one and had crappy results but that's cause I didn't follow the directions well. Now I'm doing it again and I'm FINALLY getting results after YEARS. Just do it for your own good.
  12. I've had it done before. We're talking about your EYES, just follow the instructions they tell you. Just be hopeful that if you do breakout, they will just be small zits and not the type that takes 6 months to go away.
  13. It's true, if you touch your face after doing it.
  14. I once got two pimples at the top of nose, and I'm sure it was because I wore sunglasses that day. I'm glad I don't wear regular glasses anymore (Lazik ftw). So, I'm sure you're probably right. If you can, you should disinfect the phone.
  15. Yes, I know what you mean. I used that kit once as well, the cleanser runs out before any of the other stuff. Wait exactly a month and then try something more gentle. I think gentle is the best way to go for acne prone skin for some people. You can try a gentle cleaner and then maybe a BHA product as an exfoliator and then an on-the-spot treatment or something. Actually it's the BP that runs out faster for me. I don't have that problem with the cleanser since my face is a bit damp when I p
×